# SDR MALA100076

- Difficulty date: May 20, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 27,192 hours, 30,579 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LC2, NOTED EMERGENCY LIGHT STRIP 42LN INOP.  R & R EMERGENCY LIGHT STRIP 24LN, PN 6636-2 IAW 33-50-20.  OPS CHECK GOOD.
